Joint papers of Hajnal and Shelah

EHSh:32
Erdos+Hajnal+Shelah, On some general properties of chromatic numbers -- Topics in topology (Proc. Colloq., Keszthely, 1972) (1974) 243--255
HJSh:249
Hajnal+Juhasz+Shelah, Splitting strongly almost disjoint families -- Transactions American Math Soc 295 (1986) 369-387
HKSh:268
Hajnal+Kanamori+Shelah, Regressive partition relations for infinite cardinals -- Transactions American Math Soc 299 (1987) 145-154
HJSh:697 1998-12-03 [pdf] [ps] [abstract] [arXiv:math.LO/9812114]
Hajnal+Juhasz+Shelah, Strongly almost disjoint families, {I}{I} -- Fundamenta Math 163 (2000) 13-23


Back to theList of coauthors
Back to Shelah's Archive